I think you've already gotten a lot of good advice about how to handle the withdrawals. Take fewer if you can, cut them in half if you can (check with pharmacist first b/c some drugs are unsafe when cut).
If you can manage one a day, it will be easier than dealing with the withdrawals. If you still end up running out before your appointment, call your PM and ask if they can give you something to help with the withdrawal (my PM will write for Catapres patches -- generic=clonidine; it is not a pain medication, it will only help lessen some of the withdrawal symptoms. it is on-label for treating high bp). If that doesn't work out & you are still really miserable, see if either your PM, or if not, your PCP will write your for meds to treat the individual symptoms -- anti-nausea, anti-vertigo, anti-anxiety.
FOR AT HOME
1. Get plenty of water (3 or more liters/day). A little Gatorade can help some too, but generally the liquids things that count are need to be clear (see through), no sugar, no caffeine & no carbonation.
2. Eat only small meals -- sometimes it helps to munch on just a little food for much of the day rather than having sit-down meals.
3. Stay as warm as you can -- hot baths, hot showers, heating pads, ThermaCare heat wraps if you need to work, warm clothes, warm drinks.
4. No caffeine (coffee, soda, chocolate) or alcohol.
5. If you can handle it, exercise helps, but stop if you get sick.
6. Try to get rest as much as you can. Try to relax.
7. Keep reminding yourself that it will just be miserable for a few days & then things will be okay again.
Pretty much mostly all the same things you would recommend for someone with the flu.
Of course, if you are losing a lot of fluids/not able to keep them down... if your heart rate is not just faster than normal but WAY faster than normal... or if anything else is feeling a lot worse than the flu, call your doctor or go to the ER. It is VERY rare that someone develops serious complications from withdrawal, but it's important to know the symptoms that are normal vs. those that aren't right.
Also, I know that my legs & arms have the worst creepy crawly feeling. I've yet to find a medication that helps for that. Brushing my hands quickly across my hands or legs does help some. It is a nerve sensation, so rubbing them like they are sore muscles doesn't really help -- but whatever works for you, go for it. I usually can't stand to be walking around very much because my pain is also out of control, but some people can walk around & find that walking or jogging for short distances several times a day can help (hydration is even more important if you are going to be working out ). Usually that starts getting better after the first day or two of withdrawal.
I know Cathy was trying to help you, but if your doc is such a stickler for the rules, I can't imagine he would be okay with you picking up meds from another PM while waiting for your next appointment. With them being so strict, odd are they have also started routine drug testing of all their patients. If you get tested & show positive for your meds even though you were supposed to run out a week early, you could get kicked out of your clinic & they might even let other clinics know the reason why so that it will become nearly impossible to find another clinic to take you. Trust me, withdrawal is not so horrible that I would ever risk losing my PM to avoid it. It's pretty miserable, but is it really worth losing your doctor (& possibly future treatment at other pain clinics) to avoid a few days of feeling really under the weather?
Let us know how things are going & how we can support you.